Loading...
Loading...

Go to the content (press return)

On a conjecture of Graham and Haggkvist with the polynomial method

Author
Camara, M.; Llado, A.; Moragas, J.
Type of activity
Journal article
Journal
European journal of combinatorics
Date of publication
2009-10
Volume
30
Number
7
First page
1585
Last page
1592
DOI
https://doi.org/10.1016/j.ejc.2009.03.008 Open in new window
Group of research
COMBGRAPH - Combinatorics, Graph Theory and Applications
GAPCOMB - Geometric, Algebraic and Probabilistic Combinatorics

Participants

  • Cámara Vallejo, Marc  (author)
  • Llado Sanchez, Anna  (author)
  • Moragas Vilarnau, Jordi  (author)